MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US STRAIGHT DUAL COUPLING GATOR REAMER; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US STRAIGHT DUAL COUPLING GATOR REAMER; HIP INSTRUMENT/TRIAL
Catalog Number 244000600
Medical Device Problem Codes Bent (1059); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the while putting the instruments together the quickset grater handle was noticed damaged.The connection to the grater head was bent and it won't hold the grater head sufficiently.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STRAIGHT DUAL COUPLING GATOR REAMER
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6886861
Report Number1818910-2017-25204
Device Sequence Number819562
Product Code HTO
UDI-Device Identifier10603295424307
UDI-Public10603295424307
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244000600
Device Lot NumberSO2019637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2017
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1